Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feeling naseus, diarrhea and headache. Is it due to flu?

A week in a half ago my sister and my nieaces had diaherra and my sister would throw up.. 2 days later I began to notices I had diaherra as well. Didn t throw up just had nausea .. A week later my girlfriend began to throw up and have diaherra.. The thing that I m concerned is I didn t throw up I only had diaherra for a day..I never threw up. Now a week in a half from all this starting I still have bad nausea is that possible ? To have the flu or it must be something else? Headaches here in there.. But the nausea don t go away. With my girlfriend it started with nausea as well thank you.
Asked On : Sat, 22 Dec 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it looks like you people have hepatitis (A or E), type. nothing to worry, it will come down by itself. but if any one of them is pregnant, then it is serious kindly meet your doctor immediately.

generally it will come down within week. it doesn't then meet your doctor. also drink water after boiling and cooling. this prevents getting such thing again, at least when many getting such episodes.

wishing you good health

Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor